# SDR SWAA2022061716600

- Difficulty date: June 8, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N8693A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36921
- Aircraft time: 19,765 hours, 9,211 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AFT LOWER BULKHEAD SUPPORT ANGLE HAS AREAS OF CORROSION BS500I RBL23 TO LBL23 WL156 / [01] EVALUATED CORROSION ON BULKHEAD SUPPORT ANGLE AT ALL LOCATIONS; FOUND THE DEEPEST LOCATION TO BE AT BS 500I RBL 23 WL 156 FOUND 0.021 REMOVED FROM ORIG 0.071 IN NUMEROUS 1'X1' AREAS; FOUND TO BE OUT OF LIMITS PER SRM 53-30-08-1A-1 USING DIAL DEPTH GAUGE ATS 2678 DUE 04/2023;[02] VERIFIED CORRECTIVE ACTION ENTRY 1. OUT OF LIMITS;[03] REMOVED FWD CARGO BAY AFT LOWER BULKHEAD SUPPORT ANGLE BS 500I RBL23 TO LBL23 WL156 PER SRM 51-40-02-0G-0.;[04] LOCATED; DRILLED AND DEBURRED NEW BULKHEAD SUPPORT ANGLE BS 500I RBL23 TO LBL23 WL156 PER SRM 51-40-05-0G-0; AND DWG 143A7902.;[05] VERIFIED CORRECTIVE ACTION 4;[06] OK TO INSTALL;[07] OK TO INSTALL.;[08] UPDATED MEASUREMENT TABLE;[09] INSTALLED NEW FWD CARGO BAY AFT LOWER BULKHEAD SUPPORT ANGLE BS 500I RBL23 TO LBL23 WL156 IAW SRM 51-40-02-0G-0; AND DWG 143A7902.;[10] VERIFIED CORRECTIVE ACTION STEP 9.;[11] VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
